MAUDE Adverse Event Report: VENUS CONCEPT LTD VENUS VERSA

VENUS CONCEPT LTD VENUS VERSA
Model Number VE102407
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
15, february 2023: email sent to clinical reporting a burn from hair removal treatment.Trainer emailed to gather additional information.In an effort to get more information about the severity of the burn on the legs, two email correspondence was sent on the 15 feb 2023 and 21 feb 2023, but no avail.One phone call made trying to get a hold of the clinic, call keeps dropping; no answer.
 
Additional Manufacturer Narrative
Complaint/investigation summary: feedback details (description of complaint).15, february 2023: email sent to clinical reporting a burn from hair removal treatment.Trainer emailed to gather additional information.(b)(6).Evaluation for investigation: part/lot or serial numbers: ve102407/ serial # (b)(4).Dhr review: none.There is no device failure.The reported issue is a clinical event related to the procedure.User manual review: venus versa user manual was reviewed.Damage to natural skin texture (crust, blister, burn) was a known side effects by labeling.Risk assessment review: versa risk analysis report rd-ve-04 is covered in items.1,.2,.3,.4,.8, & 1 at different causes and hazards.In this case the reported brown marks are known side effects post treatment.Patient outcome: in an effort to get more information about the severity of the burn on the legs, two email correspondence was sent, but no avail.One phone call made trying to get a hold of the clinic, call keeps dropping; no answer.With the information available, there is no failure, or no patient injury can be established.The reported event based on the labeling is a known side effect post treatment.Investigation results (conclusion): based on the review of the reported patient outcome, labeling and risk analysis, that the reported adverse event by the patient consistent to the known side effects by labeling.If new information come available, this complaint will be re-opened and re-assessed.

Brand Name
VENUS VERSA
Common Device Name
VERSA
Manufacturer (Section D)
VENUS CONCEPT LTD
hayozma street, bld. 6
yokneam, 20692 03
IS  2069203
Manufacturer (Section G)
VENUS CONCEPT INC
1800 bering drive
san jose CA 95112
Manufacturer Contact
sylvia wilkinson
1800 bering drive
sanjose, CA 95112
8889070115
MDR Report Key16673531
Report Number3006515340-2023-00005
Device Sequence Number6379520
Product Code ONF
UDI-Device Identifier07290016540383
UDI-Public(01)07290016540383
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153717
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVE102407
Device Catalogue NumberVE102407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown